About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 691025, 5 pages
http://dx.doi.org/10.1155/2013/691025
Research Article

Stability of -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra

Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea

Received 14 May 2013; Revised 7 August 2013; Accepted 3 September 2013

Academic Editor: Janusz Brzdęk

Copyright © 2013 Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. E. Gordji, T. Karimi, and S. K. Gharetapeh, “Approximately n-Jordan Homomorphisms on Banach algebras,” Journal of Inequalities and Applications, vol. 2009, Article ID 870843, 8 pages, 2009.
  2. S. M. Ulam, Problems in Modern Mathematics, chapter 6, John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  3. D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, pp. 385–397, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Badora, “On approximate derivations,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 167–173, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Maksa and Z. Páles, “Hyperstability of a class of linear functional equations,” Acta Mathematica, vol. 17, no. 2, pp. 107–112, 2001. View at Zentralblatt MATH · View at MathSciNet
  7. J. Brzdek, “Hyperstability of the Cauchy equation on restricted domains,” Acta Mathematica Hungarica, 2013. View at Publisher · View at Google Scholar
  8. M. Piszczek, “Remark on hyperstability of the general linear equation,” Aequationes Mathematicae, 2013. View at Publisher · View at Google Scholar
  9. Y.-H. Lee and K.-W. Jun, “A generalization of the Hyers-Ulam-Rassias stability of the Pexider equation,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 627–638, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet